# SDR UPS02239091

- Difficulty date: August 15, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CLIMBING THROUGH 20K GOT WHEEL WELL FIRE LIGHT.  LOWERED GEAR AND LIGHT IMMEDIATELY WENT OUT.  INSP NOSE AND MAIN GEAR LOOPS, NO DEFECTS FOUND.  SYS CHECKS NORMAL.  FIRE DET CONTROL PANEL REPLACED REF LP 653351 ITEM 2 M243137.
